# SDR SWAA2020102825613

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,887 hours, 22,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Dislodged
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR GIRT BAR STORAGE CLIP ON THE LEFT SIDE IS VERY LOOSE AND THE GIRT BAR IS EASILY DISLODGED.  SECURED BRACKET/CLIP, PER AMM 25-66-00.   AIRCRAFT OKAY FOR SERVICE.
